MAUDE Adverse Event Report: OSCOR, INC. DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR, INC. DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number DST0704509
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
We opened an oscor destino twist, dst0704509, they stated that as they went to use it, it was frayed on the end.Defect was noted immediately prior to use; was not used on the patient.An identical sheath was obtained; had no defects and was successfully used on the patient.

Brand Name
DESTINO TWIST STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR, INC.
3816 desoto blvd
palm harbor FL 34683
MDR Report Key8128237
Report Number8128237
Device Sequence Number1487316
Product Code DYB
UDI-Device Identifier00885672004125
UDI-Public(01)00885672004125(17)211001(10)C8-15680
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2018
Report Date (Section F) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDST0704509
Device Catalogue NumberDST0704509
Device Lot NumberC8-15680
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/04/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight65
Date Report Sent to FDA11/21/2018